Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 61, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2019, 2:58 PM EDT for Lucas County, Ottawa County, Wood County, Ohio. It was in force for 62 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2019, 2:58 PM EDT (18:58 UTC)
- Expired
- Jun 1, 2019, 4:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lucas County, OH, Ottawa County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 118 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:02 PM EDT | HAIL 1 | 1 W Toledo, OH | PENNY TO QUARTER SIZE HAIL. |
| Jun 1, 3:07 PM EDT | HAIL 1 | 1 Ese Holland, OH | |
| Jun 1, 3:12 PM EDT | HAIL 1 | 3 N Maumee, OH | TRAINED SPOTTER REPORTED ONE INCH HAIL AT SWAN CREEK METROPARK. |
| Jun 1, 3:13 PM EDT | HAIL 1.5 | 3 Ne Maumee, OH | A MEMBER OF THE PUBLIC MEASURED 1.5 INCH HAIL ON THE NORTHEAST SIDE OF MAUMEE. |
| Jun 1, 3:16 PM EDT | HAIL 1.5 | 3 S Toledo, OH | A MEMBER OF THE PUBLIC MEASURED 1.5 INCH HAIL ON THE SOUTH SIDE OF TOLEDO. |
| Jun 1, 3:18 PM EDT | HAIL 1 | 2 Nw Rossford, OH | REPORTED AT TOLEDO ZOO. |
| Jun 1, 3:19 PM EDT | HAIL 1 | Rossford, OH | REPORTED IN ROSSFORD. |
| Jun 1, 3:31 PM EDT | HAIL 1 | 1 Ese Perrysburg, OH | TRAINED SPOTTER REPORTED QUARTER SIZED HAIL ON WILLOW LANE IN PERRYSBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
566
WUUS51 KCLE 011858
SVRCLE
OHC095-123-173-012000-
/O.NEW.KCLE.SV.W.0061.190601T1858Z-190601T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
258 PM EDT Sat Jun 1 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Ottawa County in northwestern Ohio...
Northeastern Wood County in northwestern Ohio...
Lucas County in northwestern Ohio...
* Until 400 PM EDT.
* At 258 PM EDT, a severe thunderstorm was located near Rossford, or
8 miles south of Temperance, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Swanton, Perrysburg, Oregon, Sylvania, Rossford, Waterville,
Northwood, Whitehouse, Oak Harbor, Genoa, Holland, Maumee, Ottawa
Hills, Walbridge, Millbury, Rocky Ridge, Clay Center, Berkey,
Harbor View and Reno Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4172 8387 4173 8346 4173 8345 4172 8347
4170 8346 4169 8343 4169 8335 4171 8334
4164 8323 4162 8312 4156 8303 4151 8308
4150 8307 4150 8311 4151 8389
TIME...MOT...LOC 1858Z 273DEG 24KT 4165 8361
HAIL...1.00IN
WIND...60MPH
$$
Griffin5 follow-up statements
066
WWUS51 KCLE 011908
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
308 PM EDT Sat Jun 1 2019
OHC095-123-173-012000-
/O.CON.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
308 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND LUCAS COUNTIES...
At 308 PM EDT, a severe thunderstorm was located near Rossford, or 7
miles south of Temperance, moving east at 35 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood, Oak
Harbor, Genoa, Holland, Maumee, Ottawa Hills, Walbridge, Millbury,
Rocky Ridge, Clay Center, Harbor View, Reno Beach, Williston, Bono
and Stony Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near western basin of Lake Erie, get away from the water
and move indoors or inside a vehicle. remember, lightning can strike
out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4173 8346 4173 8345 4172 8347 4170 8346
4169 8343 4169 8335 4171 8334 4164 8323
4162 8312 4156 8303 4151 8308 4150 8307
4150 8311 4151 8377 4172 8376
TIME...MOT...LOC 1908Z 274DEG 31KT 4166 8353
HAIL...1.25IN
WIND...70MPH
$$
Griffin012
WWUS51 KCLE 011911
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
311 PM EDT Sat Jun 1 2019
OHC095-123-173-012000-
/O.CON.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
311 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND LUCAS COUNTIES...
At 311 PM EDT, a severe thunderstorm was located near Northwood, or 8
miles southeast of Temperance, moving east at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood, Oak
Harbor, Genoa, Holland, Maumee, Ottawa Hills, Walbridge, Millbury,
Rocky Ridge, Clay Center, Harbor View, Reno Beach, Williston, Bono
and Stony Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near western basin of Lake Erie, get away from the water
and move indoors or inside a vehicle. remember, lightning can strike
out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4173 8346 4173 8345 4172 8347 4170 8346
4169 8343 4169 8335 4171 8334 4164 8323
4162 8312 4156 8303 4151 8308 4150 8307
4150 8311 4151 8377 4172 8376
TIME...MOT...LOC 1911Z 272DEG 26KT 4166 8351
HAIL...1.50IN
WIND...70MPH
$$
Griffin627
WWUS51 KCLE 011923
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
323 PM EDT Sat Jun 1 2019
OHC095-123-173-012000-
/O.CON.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
323 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND NORTHEASTERN LUCAS COUNTIES...
At 322 PM EDT, a severe thunderstorm was located over Northwood, or
11 miles south of Temperance, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Perrysburg, Oregon, Rossford, Northwood, Oak Harbor, Genoa, Maumee,
Ottawa Hills, Walbridge, Millbury, Rocky Ridge, Clay Center, Harbor
View, Reno Beach, Williston, Bono and Stony Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near western basin of Lake Erie, get away from the water
and move indoors or inside a vehicle. remember, lightning can strike
out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4173 8345 4172 8347 4170 8346 4169 8343
4169 8335 4171 8334 4164 8323 4162 8312
4156 8303 4151 8308 4150 8307 4150 8311
4151 8364 4163 8367 4173 8356
TIME...MOT...LOC 1922Z 271DEG 39KT 4161 8351
HAIL...1.25IN
WIND...60MPH
$$
Griffin865
WWUS51 KCLE 011936
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
336 PM EDT Sat Jun 1 2019
OHC095-123-173-012000-
/O.CON.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
336 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR OTTAWA...NORTHEASTERN WOOD AND NORTHEASTERN LUCAS COUNTIES...
At 336 PM EDT, a severe thunderstorm was located near Northwood, or
13 miles southeast of Temperance, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Perrysburg, Oregon, Rossford, Northwood, Oak Harbor, Genoa,
Walbridge, Millbury, Rocky Ridge, Clay Center, Reno Beach, Williston,
Bono and Stony Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near western basin of Lake Erie, get away from the water
and move indoors or inside a vehicle. remember, lightning can strike
out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4169 8343 4169 8335 4171 8334 4164 8323
4162 8312 4156 8303 4151 8308 4150 8307
4150 8311 4151 8364 4162 8355
TIME...MOT...LOC 1936Z 273DEG 24KT 4161 8341
HAIL...1.00IN
WIND...60MPH
$$
Griffin011
WWUS51 KCLE 011953
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
353 PM EDT Sat Jun 1 2019
OHC095-123-173-012002-
/O.EXP.KCLE.SV.W.0061.000000T0000Z-190601T2000Z/
Ottawa OH-Wood OH-Lucas OH-
353 PM EDT Sat Jun 1 2019
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...NORTHEASTERN WOOD AND
NORTHEASTERN LUCAS COUNTIES WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. But a new severe
thunderstorm warning has been issued further east.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4169 8343 4169 8335 4171 8334 4164 8323
4162 8312 4156 8303 4151 8308 4150 8307
4150 8311 4151 8364 4162 8355
TIME...MOT...LOC 1952Z 273DEG 24KT 4160 8328
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:49 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 1, 1:49 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 149 PM EDT Sat Jun 1 2019 .SYNOPSIS... High pressure over the Ohio Valley will move east as low pressure moves east across Michigan and extreme southern Ontario, Canada this evening. The low pressure system will force a cold front south across the area late tonight. High pressure will build southeast out of Canada into the local area through Monday night and off the Virginia coast by Tuesday. A warm front will lift northeast across the local area Tuesday evening followed by a weak cold front Wednesday night. Another area of high pressure will build east across the lower Great Lakes through the end of the week. && .NEAR TERM /THROUGH SUNDAY/... More minor adjustments to pops and temps for the midday update. Thunderstorms across SE MI will skirt the Toledo metro through mid afternoon, with TSRA chances and severe weather potential increasing for the local area generally around/after 4 PM. Damaging winds and large hail are the primary threats, with the potential for heavy rainfall and flash flooding where storms train over the same location. Original Discussion... A digging upper level trough will dive southeast across the Great Lakes region by Sunday. Ahead of this trough, a shortwave trough will move east across the area tonight in the mean upper level flow. This shortwave will be responsible for a surface low pressure system that is expected to move east across the lower Great Lakes tonight. The surface low pressure system is expected to force a cold front with showers and thunderstorms south across the area late tonight into Sunday morning. The low and the front will exit to the east and allow drier air to move into the region by the end of the day Sunday. Initially, a line of showers and thunderstorms continues to move southeast through the northern Great Lakes toward the local area. The thunderstorm activity is now beginning to interact with the surface high pressure to the south at this time and the trend has been toward a decreasing shower and thunderstorm threat. This initial round of precipitation should not make it into the local area. However, as the surface low pressure system pushes east across the lower Great Lakes this afternoon and evening, moisture associated with the low will move into the local area. Dewpoint temperatures will be gradually increasing across the area today and should top out in the lower 60s. More showers and thunderstorms will develop with the best chance being in the afternoon and evening today. The latest excessive rainfall outlook for the local area shows a slight risk for some heavy rain this afternoon into tonight mainly across the northern tier counties of Ohio and northwest Pennsylvania. Will have to monitor thunderstorms today and tonight for possible locally heavy rain and flood potential. Will hold off on any flood watch at this time as location appears to be shifting and day shift may have a better handle on the location. As low moves east of the area late tonight, the cold front sags south across the area toward Sunday morning. Moisture associated with the low will exit to the east and allow drier air to move into the region in the afternoon. Since it appears precipitation may be holding off a few hours today and some sun through high clouds is expected, will top out highs today in the lower 80s most areas and lower to middle 70s in the northeast. Cold air advection will take place late tonight behind the cold front and drop temperatures back into the middle to upper 50s. Sunday will be a bit cooler with highs in the cold air advection in the upper 50s to lower 60s northeast and middle to upper 60s elsewhere. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... A secondary trough with another push of cold air will arrive Sunday night as the upper trough encompasses Ontario and the eastern Great Lakes. We may be able to squeeze out a few showers across the far east snowbelt if accompanied by enough moisture. Otherwise will have lake induced cloud cover with H8 temps dipping near/slightly below zero. The surface high eases eastward Monday and clears it out. A few high clouds will be spilling over the ridge Monday into Tuesday, but overall hoping for mostly sunny skies. So temperatures really take a dip Sunday night through Monday night with improvement going through Tuesday with the return of the ridge aloft. Have 40s area wide Sunday night. The cloud cover may help keep the cool spots of Ashtabula and nw PA out of the upper 30s. Monday though will be cool with much of northeast OH/nw PA struggling to get to 60. Others well west and south will see lower 60s. Tuesday, temperatures begin to recover with mid 60s to lower 70s. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... Showers and possible thunderstorms are in the forecast for Wednesday/Wednesday night as a minor shortwave moves through the slightly northwesterly mean flow. This will bring a surface low and its respective warm/cold fronts across the lower Great Lakes. To end the work week high pressure should settle over the Great Lakes with the makings of a cut off low across the Central Plains bringing lower confidence to the forecast. Will lean toward a drier forecast and allow for time to resolve additional details and keep any stalled front to our south. Temperatures will be seasonable for the end of the work week. && .AVIATION /18Z Saturday THROUGH Thursday/... A cold front will sink south towards the area this afternoon and move through the area overnight. VFR conditions are expected ahead of the front outside of convection, but TSRA chances will ramp up around 00Z at the northern terminals near Lake Erie. A storm will move through KERI over the first hour of the period. TSRA chances will begin to diminish after 06Z tonight. Some post frontal MVFR ceilings are possible through Sunday morning, with gradual improvement/clearing from the northwest through and just after the end of the period. Southwest winds will become northwest behind the front late in the period. OUTLOOK...Non-VFR possible east Sunday morning and again Wednesday afternoon west. && .MARINE... A frontal boundary will slowly migrate southward today with showers and thunderstorms accompanying it. West to southwest winds will take place ahead of the front with a shift to the west-northwest early Sunday morning in the wake of the front. A secondary trough will push across the lake Sunday night with an uptick in winds. The lake will be choppy beginning Sunday night, but it may not be until the second bump up in wind that puts waves solidly over the 4 foot mark. A small craft advisory may be needed Sunday night into Monday. High pressure will shift across the lake between Monday night and Tuesday night. Southwest flow increases Wednesday as a warm front lifts across the lake. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Lombardy NEAR TERM...Greenawalt/Lombardy SHORT TERM...Oudeman LONG TERM...Oudeman AVIATION...Greenawalt MARINE...Oudeman
Hazardous weather outlook, Jun 1, 4:26 AM EDT, 10 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 426 AM EDT Sat Jun 1 2019 OHZ017>023-027>033-036>038-047-020830- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 426 AM EDT Sat Jun 1 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-020830- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 426 AM EDT Sat Jun 1 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-089-PAZ001>003-020830- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Southern Erie- Crawford- 426 AM EDT Sat Jun 1 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. There is a slight risk for excessive rainfall this afternoon and tonight. Showers and thunderstorms will move southeast across the area mainly this afternoon and tonight and some locally heavy downpours can be expected. There is the possibility for rapid rises of streams and creeks across the area in areas where the heavy rain occurs. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 1, 2:27 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
227 PM EDT Sat Jun 1 2019
OHZ014-089-PAZ001-002-011915-
Ashtabula Lakeshore-Ashtabula Inland-Northern Erie-Southern Erie-
227 PM EDT Sat Jun 1 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ASHTABULA AND
ERIE COUNTIES...
At 226 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 14 miles northwest of Girard to near
North Kingsville. Movement was east at 40 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
Erie, Ashtabula, Conneaut, Geneva-On-The-Lake, Edinboro, North East,
Union City, Girard, North Kingsville, Waterford, Albion, Wattsburg,
Northwest Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Lake
City, Kingsville, Cranesville and Platea.
LAT...LON 4201 7976 4199 7961 4185 7962 4185 8094
4191 8080 4192 8072 4204 8031 4212 8013
4213 8015 4214 8009 4215 8011 4214 8014
4217 8012 4217 8008 4215 8010 4215 8006
4227 7977
TIME...MOT...LOC 1826Z 274DEG 54KT 4218 8047 4198 8067
GriffinSpecial weather statement, Jun 1, 2:44 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
244 PM EDT Sat Jun 1 2019
OHZ014-PAZ003-011930-
Ashtabula Inland-Crawford-
244 PM EDT Sat Jun 1 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ASHTABULA
AND CRAWFORD COUNTIES...
At 244 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Union City to near Pymatuning North.
Movement was east at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Meadville, Titusville, Cambridge Springs, Andover, Linesville,
Canadohta Lake, Riceville, Harmonsburg, Lincolnville, Guys Mills,
Pymatuning North, Pymatuning Central, Pierpont, Cochranton,
Saegertown, Conneautville, Conneaut Lake, Hydetown, Springboro and
Blooming Valley.
LAT...LON 4161 7963 4162 7982 4157 7988 4157 7989
4149 8001 4164 8079 4185 8054 4185 7961
4162 7961
TIME...MOT...LOC 1844Z 275DEG 30KT 4192 7976 4172 8050
GriffinSpecial weather statement, Jun 1, 2:54 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
254 PM EDT Sat Jun 1 2019
OHZ003-006-007-012000-
Wood-Ottawa-Lucas-
254 PM EDT Sat Jun 1 2019
...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...NORTHEASTERN WOOD AND
LUCAS COUNTIES...
At 254 PM EDT, a strong thunderstorm was located near Rossford, or 8
miles south of Temperance, moving east at 25 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Swanton, Perrysburg, Oregon, Sylvania, Rossford, Waterville,
Northwood, Whitehouse, Oak Harbor, Genoa, Holland, Maumee, Ottawa
Hills, Walbridge, Millbury, Rocky Ridge, Clay Center, Berkey, Harbor
View and Reno Beach.
LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
4169 8343 4171 8334 4164 8323 4162 8313
4174 8311 4162 8312 4159 8306 4172 8281
4168 8287 4169 8282 4168 8284 4148 8318
4152 8388
TIME...MOT...LOC 1854Z 277DEG 22KT 4165 8362
GriffinThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:17 PM EDT | Special Marine Warning | CLE | 118 min | |
| Jun 1, 2:06 PM EDT | Special Marine Warning | CLE | 114 min | |
| Jun 1, 2:18 PM EDT | Special Marine Warning | CLE | 47 min | |
| Jun 1, 2:27 PM EDT | Special Weather Statement | CLE | Ashtabula | 48 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | CLE | Lucas | 66 min |
| Jun 1, 3:50 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 55 min |
| Jun 1, 3:52 PM EDT | Special Marine Warning | CLE | 103 min | |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 46 min |
| Jun 1, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 67 min |
| Jun 1, 4:42 PM EDT | Special Marine Warning | CLE | 76 min | |
| Jun 1, 4:42 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Ottawa, Sandusky, Wood | 63 min |
| Jun 1, 4:53 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky, Wood | 3 hr |
| Jun 1, 4:54 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 51 min |
| Jun 1, 5:24 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 66 min |
| Jun 1, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood | 57 min |
| Jun 1, 6:01 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 44 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | CLE | Summit | 48 min |
| Jun 1, 6:33 PM EDT | Special Weather Statement | CLE | Hancock, Seneca | 57 min |
| Jun 1, 6:43 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 62 min |
| Jun 1, 6:44 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood, Wyandot | 61 min |
| Jun 1, 6:49 PM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wood | 4 hr |
| Jun 1, 6:54 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 46 min |
| Jun 1, 7:18 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 42 min |
| Jun 1, 7:33 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca, Wyandot | 32 min |
| Jun 1, 7:47 PM EDT | Areal Flood Warning | CLE | Wood | 6 hr |
| Jun 1, 7:47 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 43 min |
| Jun 1, 7:58 PM EDT | Special Weather Statement | CLE | Ashland, Morrow | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.